# SDR CA970506003

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A08NN0310T
- Condition: Ruptured
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE LOST 'A' SYSTEM HYDRAULIC SYSTEM. MAIN LANDING GEAR INBOARD DOOR-CLOSE LINE FAILED. REPLACED.
